# SDR FDEA201902080287

- Difficulty date: February 8, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 82,104 hours, 17,868 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP09841
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK AT STATION 635 X = 47.5 FOUND CRACKED. CRACKED SEAT TRACK REPAIRED BY SECTIONAL REPLACEMENT FROM STATION 665 TO EXISTING SPLICE STATION 625 X = 47.5 AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
